# SDR SWI2025F00295

- Difficulty date: December 24, 2024
- Submitted: March 6, 2025
- Operation: Air carrier
- Aircraft: N764SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10229
- Aircraft time: 48,328 hours, 32,044 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Coaming
- Condition: Chafed
- Location: Zone 400
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H UPPER TRANSCOWL INNER COAMING IS CHAFED @ FWD LATCH      (C-CHECK RO 3/5/2025)    REPAIRED RH UPPER TRANSCOWL INNER COAMING CHAFE DAMAGE AT FWD. LATCH IAW REO 670-54-21-1697 REV -- DATED: 2025-01-11. COMPLIED WITH SKYWEST TASK CARD: 51-900-1002-SKY..
